Volume 4, Issue 4
Author Index to Volume 4

Numer. Math. Theor. Meth. Appl., 4 (2011), pp. 598-599.

Published online: 2011-04

Preview Full PDF 262 3240
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-4-598, author = {}, title = {Author Index to Volume 4}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2011}, volume = {4}, number = {4}, pages = {598--599}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/5985.html} }
TY - JOUR T1 - Author Index to Volume 4 AU - JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 598 EP - 599 PY - 2011 DA - 2011/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/5985.html KW - AB -
. (1970). Author Index to Volume 4. Numerical Mathematics: Theory, Methods and Applications. 4 (4). 598-599. doi:
Copy to clipboard
The citation has been copied to your clipboard